# SDR FDEA2018080381863

- Difficulty date: July 18, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 97,795 hours, 41,578 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB12499
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LEADING EDGE STA 775 UPPER STRUCTURE HAS 5.25" CRACK ADJACENT TO FORMER (WEB). VIEW THROUGH  SLAT CABLES BOTTOM PANELS SLAT TRACK 12 AREA REMOVED CRACKED ARB1249-9 DOUBLER AND REPLACED WITH NEW IAW DRAWING ARB1249.
